# SDR S9BA00406

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 36,815 hours, 76,354 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Angle
- Part number: C6W151071
- Condition: Corroded
- Location: Firewall
- Part time: 5,141 hours, 8,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAD ENGINE NACELLE HOOP (ANGLE FIREWALL) FRAME HAS CORROSION.  REMOVED AND REPLACED HOOP FRAME.
